SUNDIALS: SUite of Nonlinear and DIfferential/ALgebraic Equation Solvers
Publications

We ask users of SUNDIALS to cite the following paper in any publications reporting work done with SUNDIALS:

@article{hindmarsh2005sundials,
  title={{SUNDIALS}: Suite of nonlinear and differential/algebraic equation solvers},
  author={Hindmarsh, Alan C and Brown, Peter N and Grant, Keith E and Lee, Steven L and Serban, Radu and Shumaker, Dan E and Woodward, Carol S},
  journal={ACM Transactions on Mathematical Software (TOMS)},
  volume={31},
  number={3},
  pages={363--396},
  year={2005},
  publisher={ACM}
}

Publications

 

Presentations